Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had unprotected sex. Nauseated, fluttering in stomach, gaining weight. On depo shot. Help?

Me and my partner had unprotected sex about a few weeks ago I got my normal period on the 29th of march but have and still feel nauseous on the 5th day of my period I got my first depo shot. I've been gaining weight feeling nauseous getting a dark line on my stomach and feeling fluttering in my lower abdomen... Please help am I pregnant?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you had a normal period after the unprotected intercourse that rules out a pregnancy. Please remember that pregnancy is possible only if intercourse occurs around the ovulation period. The symptoms you are presently experiencing could be due to the depo shot you have taken. If you wish to exclude pregnancy, you can get a pregnancy test and consult a specialist. Take care.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor